# SDR SWAA2025121244124

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 36,217 hours, 17,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Sign
- Condition: Miswired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHT AT BS 639 IS INOPERATIVE.   UPON FURTHER INVESTIGATION, FOUND AFT RT OVERWING EXIT EMERGENCY LIGHT SIDEWALL SIGN CONNECTED TO WIRING FOR OVERWING EXIT DOOR HEATERS. RECONNECTED AFT RT OVERWING EXIT EMERGENCY LIGHT SIDEWALL SIGN & OVERWING EXIT DOOR HEATERS TO CORRECT RESPECTIVE WIRING, PERFORMED GOOD FUNCTIONAL TESTS OF DISTURBED SYSTEMS AS DOCUMENTED IN EXTENDED.
